# SDR V0XD20160701150

- Difficulty date: July 1, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N159GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10238
- Aircraft time: 29,209 hours, 19,901 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT VERTICAL STABILIZER FWD AND AFT DRAG ANGLES ARE CRACKED.  CUTOUT DAMAGE FABRICATED AND INSTALLED REPAIR PARTS IAW REO 690-55-31-088, DATED 21 JUNE 2016, AND 690-55-31-018, DATED 16 APRIL 2016.  NDT PERFORMED, PO 134-965, WO A16-1339, DATED 21 JUNE 2016.
